# SDR 95ZZZX3169

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492CK
- Make and model: Bell 222B
- Aircraft serial: 47145
- System (JASC): 8010 · Engine Cranking
- Part: Diode
- Part number: 3003724
- Condition: Failed
- Location: Start Ckt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTT 1990.5.  PILOT ATTEMPTED TO START NR 1 ENGINE AT 12 PERCENT NG.  STARTER DROPPED OFF-LINE.  ON SUBSEQUENT ATTEMPT, ONLY ENGINE IGNITER OPERATED.  DURING TROUBLESHOOTING, FOUND BOTH GROUND CIRCUIT DIODES HAD FAILED.  REPLACED BOTH DIODES, OPS CHECK OF START SYSTEM CHECKED GOOD.  REF:  OPER CONTROL NR MXIA627G.
